# SDR USAA920080245

- Difficulty date: January 16, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 64,733 hours, 44,963 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C20 CHECK - RIGHT WING AFT SPAR CHORD CRACKED, WS 135.5.  REPAIRED RIGHT WING AFT SPAR CHORD, WS 135.5 IAW USAIRWAYS EA 100161.
